Jump to content

thatguywithacne

Member Since 05 Aug 2010
Offline Last Active Feb 07 2013 10:51 PM

Posts I've Made

In Topic: hydrocortisone lotion 1%

16 August 2010 - 10:10 PM


In Topic: So.. is my skin ever going to improve?

05 August 2010 - 08:56 PM

QUOTE (bek_cogent @ Aug 5 2010, 05:22 PM) <{POST_SNAPBACK}>
It looks like you are using 2 exfoliating scrubs consecutively? BP & SA too. That is really harsh. Usually when you are on a retinoid, especially one like Tazorac, you aren't supposed to use any other acne products (unless prescribed). And I would really recommend only exfoliating 1-2x per week. It can make your skin way worse if you do it too much. A gentle cleanser, Cetaphil maybe?, would be your best bet. I wouldn't use the leftover Differin either, it might seem like it could help but it probably just interferes.

You certainly could be in the IB stage of using Tazorac. I imagine that if it's one of the strongest retinoids, it could be a stronger IB. Call your doctor and ask! Nothing wrong with a little phone call. If he/she seems concerned maybe you could go in and have them take a look. If not, tally on. Picking your face is really tough. Almost everyone has trouble with it. But when you are on a retinoid the top layer of your skin gets a little thinner and the marks will last for much longer and look worse if you aggressively pick, so keep that in mind.

Sorry to hear you are having a tough time. I think if you simplify things your skin will calm down a lot. It seems counterintuitive, but I've learned firsthand that it's not. Hope this helped.


Thanks! I had been using the BP/SA combo when I was using differin so I just continued with it when I switched to taz and the derm didn't seem to have a problem with that. So you're suggesting ONLY cetaphil and solodyn in the morning, then cetaphil and taz at night? Plus the Bp exfoliating once a week?

Ill also probably call my doc when I get back from the vacation I'm on.